# SDR USAA2013030800013

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 95,036 hours, 33,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R13427
- Condition: Activated
- Location: L2 Door
- Part time: 16,189 hours, 3,611 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOA - DOOR 2L ASSIST BOTTLE ACTIVATED WHEN CLOSING DOOR.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR ASSIST BOTTLE.  ALSO PERFORMED EMERGENCY POWER ACTUATION CABLE SYSTEM TEST.  OPS CHECKED GOOD.
